Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawing from Zoloft, Lamictal, and Seroquel morganpmiller

Posted by tonyz on August 1, 2009, at 21:27:50

In reply to Re: Withdrawing from Zoloft, Lamictal, and Seroquel, posted by morganpmiller on July 23, 2009, at 0:16:29

Hi Morgan,
Sorry to hear of your hospital stay - in patient is not fun at all, but you do what you have to.

Lithobid has been working very well for me. I've been off the seroquel for about 2weeks now and have the valium down to 4mg a night. I've been tapering at 1mg every three days - so far so good.

Yes I can relate to bad doctors, I have a new one I'll be seeing at the end of the month. Last two guys were losers. Hospital doc was ok, we didn't always agree on things but we did have agreement on some important points which is probably the most that can be expected.

Hope you are doing better.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:tonyz thread:904918
URL: http://www.dr-bob.org/babble/wdrawl/20090801/msgs/909755.html